# SDR 000238

- Difficulty date: January 13, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N275
- Make and model: Emb EMB-145
- Aircraft time: 5,722 hours, 4,218 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Coupling
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RAPID DECOMPRESSION, FOUND SPLIT FLEXIBLE COUPLING ON NR 2 PACK AND NR 1 LOOSE FLEX COUPLING.  REPLACED SPLIT COUPLING AND TIGHTENED LOOSE ONE AS REQUIRED.   NR 2 PACK LEAK CHECKS OK.  RAN NR 1 PACK COULD NOT DUPLICATE PACK  NR 1 OVHT EICAS MESSAGE.
